# SDR EVGR20160215

- Difficulty date: February 5, 2016
- Submitted: February 15, 2016
- Operation: General aviation
- Aircraft: N8YL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11171
- Aircraft time: 560 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, AFT CABIN WALL, FOUND THAT THERE WAS A SMALL CRACK AROUND A RIVET ON BOTH THE LT AND RT SIDE LOCATED JUST INBD OF THE MOUNTING BOLT FOR THE INBD SEAT STRAP.  THESE RIVETS HOLD ONE CORNER OF A STEEL REINFORCEMENT ON THE ENGINE SIDE OF THE WALL FOR THE SEAT STRAP.  THIS IS THE SECOND TIME THAT WE HAVE SEEN THIS ON THE RIVET ON THE LT SIDE AND THE FIRST TIME ON THE RT SIDE.  WE REPAIRED THESE CRACKS BY STOP DRILLING THE CRACK AND THEN ADDING A .040 ALUMINUM DOUBLER WITH 3 ADDITIONAL RIVETS INTO THE CENTER TUNNEL SECTION.
